# SDR SROM200400018

- Difficulty date: March 2, 2004
- Submitted: March 8, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654576814
- Condition: Oversized
- Location: Zone 100
- Part time: 33,963 hours, 33,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION FOUND STR 20R BETWEEN STA 360 AND 400 HAS HOLES THAT ARE LARGER THAN SRM LIMITS.  REMOVED DAMAGED STRINGER, FABRICATED AND INSTALLED REPLACEMENT STRINGER IAW B737 SRM 51-30-2.
